# SDR SWIA201332747

- Difficulty date: February 4, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 24,328 hours, 20,900 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Loose
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE DUE TO THE LEFT MAIN LANDING GEAR.  (FLT 6526)  RETIGHTENED UPLOCK TARGET TO WITHIN LIMITS AND PERFORMED MULTIPLE GEAR SWINGS.  NO DEFECTS NOTED AT THIS TIME.
